Advanced

Density of disk algebra functions in de Branges-Rovnyak spaces

Aleman, Alexandru LU and Malman, Bartosz LU (2017) In Comptes Rendus Mathematique 355(8). p.871-875
Abstract

We prove that functions analytic in the unit disk and continuous up to the boundary are dense in the de Branges-Rovnyak spaces induced by the extreme points of the unit ball of H∞. Together with previous theorems, it follows that this class of functions is dense in any de Branges-Rovnyak space.

Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Comptes Rendus Mathematique
volume
355
issue
8
pages
871 - 875
publisher
Editions scientifiques Elsevier
external identifiers
  • scopus:85026731620
  • wos:000413928300007
ISSN
1631-073X
DOI
10.1016/j.crma.2017.07.015
language
English
LU publication?
yes
id
c1da2a23-e4e9-4ef9-9684-24a5c9fc41b0
date added to LUP
2017-09-04 14:26:29
date last changed
2018-02-19 02:46:06
@article{c1da2a23-e4e9-4ef9-9684-24a5c9fc41b0,
  abstract     = {<p>We prove that functions analytic in the unit disk and continuous up to the boundary are dense in the de Branges-Rovnyak spaces induced by the extreme points of the unit ball of H∞. Together with previous theorems, it follows that this class of functions is dense in any de Branges-Rovnyak space.</p>},
  author       = {Aleman, Alexandru and Malman, Bartosz},
  issn         = {1631-073X},
  language     = {eng},
  number       = {8},
  pages        = {871--875},
  publisher    = {Editions scientifiques Elsevier},
  series       = {Comptes Rendus Mathematique},
  title        = {Density of disk algebra functions in de Branges-Rovnyak spaces},
  url          = {http://dx.doi.org/10.1016/j.crma.2017.07.015},
  volume       = {355},
  year         = {2017},
}